Asymptotic properties of solutions to linear non-autonomous neutral differential equations
Φόρτωση...
Ημερομηνία
Συγγραφείς
Dix, J. G.
Philos, C. G.
Purnaras, I. K.
Τίτλος Εφημερίδας
Περιοδικό ISSN
Τίτλος τόμου
Εκδότης
Elsevier
Περίληψη
Τύπος
Είδος δημοσίευσης σε συνέδριο
Είδος περιοδικού
peer reviewed
Είδος εκπαιδευτικού υλικού
Όνομα συνεδρίου
Όνομα περιοδικού
Journal of Mathematical Analysis and Applications
Όνομα βιβλίου
Σειρά βιβλίου
Έκδοση βιβλίου
Συμπληρωματικός/δευτερεύων τίτλος
Περιγραφή
In this article we study asymptotic properties of solutions to first order linear neutral differential equations with variable coefficients and constant delays. Results are stated in terms of the solution to a characteristic equation. By doing this, we extend some of the results obtained for delay equations in [J.G. Dix, Ch.G. Philos, I.K. Purnaras, An asymptotic property of solutions to linear non-autonomous delay differential equations, Electron. J. Differential Equations 2005 (2005) 1-9] to neutral equations. (c) 2005 Elsevier Inc. All rights reserved.
Περιγραφή
Λέξεις-κλειδιά
neutral differential equation, asymptotic behavior, characteristic equation, small delays, stability, behavior, systems
Θεματική κατηγορία
Παραπομπή
Σύνδεσμος
<Go to ISI>://000236417700024
http://ac.els-cdn.com/S0022247X05005275/1-s2.0-S0022247X05005275-main.pdf?_tid=8a4d4826-cf38-11e2-ad17-00000aab0f27&acdnat=1370585432_9abdbd5af929daaf0885e0c3a5ab1637
http://ac.els-cdn.com/S0022247X05005275/1-s2.0-S0022247X05005275-main.pdf?_tid=8a4d4826-cf38-11e2-ad17-00000aab0f27&acdnat=1370585432_9abdbd5af929daaf0885e0c3a5ab1637
Γλώσσα
en
Εκδίδον τμήμα/τομέας
Όνομα επιβλέποντος
Εξεταστική επιτροπή
Γενική Περιγραφή / Σχόλια
Ίδρυμα και Σχολή/Τμήμα του υποβάλλοντος
Πανεπιστήμιο Ιωαννίνων. Σχολή Θετικών Επιστημών. Τμήμα Μαθηματικών